# SDR 96ZZZM1106

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 540/560/580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FUSELAGE FRAME AT FUSELAGE STATION 540, 560 AND 580 WERE FOUND WITH CORROSION DAMAGE ALONG THE LOWER SEVERAL INCHES WHERE THEY JOIN THE FLOOR ATTACH FITTING.  CUT EACH OF THE 3 FRAMES AT A LOCATION 19 INCHES ABOVE THE FLOOR LEVEL AND REPLACED WITH IDENTICAL FRAME SEGMENTS 7075-T6.  SPLICED THE REPLACEMENT FRAMES SEGMENT TO EXISTING FRAME WITH TWO .050 AISI 301 1/2H REPAIR DOUBLERS IAW EO 9508231.  8110-3 ISSUED BY DER SW-713.  (M)
